# SDR QXEA200700513

- Difficulty date: April 2, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,148 hours, 11,172 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Unknown
- Location: Anti Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4203, ON TAXI RECEIVED A "ANTI-ICE DUCT" WARNING.  RETURNED TO THE GATE.  MAINTENANCE CYCLED THE CIRCUIT BREAKERS AND PERFORMED A ENGINE RUN WITH ANTI-ICE OPERATING.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
